It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Is this normal?
Feb 23, 2013
Hello,

Please forgive me if this question has been asked or if it seems silly. I recently started to take my first birth control pill two weeks ago for irregular and very painful periods.

I am taking a low dose and there doesn't seem to be many side effects, in fact, last week I felt like I had more energy and was sleeping better.
This week I am spotting a little (which I was told would happen) but I am having BAD cramps (in league with the ones I initially went on the pill to TREAT).
Advil is not even touching it.
All serious problems have been ruled out, I seem to just have REALLY painful periods...I was wishing and praying that the pill would resolve this.

IS THIS NORMAL to still have cramps even on the pill? Have you experienced this? How long does it take to 'work' for my painful cramps?

ANY response or insight is EXTREMELY appreciated.





All times are GMT -7. The time now is 11:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!